MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP 7.5MM, HVLP,CUFFED,ET TUBE

MEDLINE INDUSTRIES LP 7.5MM, HVLP,CUFFED,ET TUBE
Model Number DYND43075
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at the end of the procedure, when the patient was already intubated, the facility noticed a low return volume and an audible cuff leak requiring re-intubation.
 
Additional Manufacturer Narrative
This medwatch was received in a paper format via mail from the fda and delivered to an unattended mailbox due to covid-19 workplace policy restrictions.Upon discovery the report was investigated per procedure and the mail receiving process has been modified.User facility medwatch number: mw5107479.It was reported that at the end of the procedure, when the patient was already intubated, the facility noticed a low return volume and an audible cuff leak.The staff attempted to troubleshoot by passing the suction catheter and re-inflating the cuff however after 30 seconds the audible leak and low return volumes were again noted.The patient was re-intubated by the doctor.There was no impact to the patient's stability related to the event.The patient was monitored and remained in stable condition.The sample was not returned for evaluation.A definitive root cause was not able to be determined.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
7.5MM, HVLP,CUFFED,ET TUBE
Common Device Name
7.5MM, HVLP,CUFFED,ET TUBE
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key14696550
Report Number1417592-2022-00079
Device Sequence Number4677601
Product Code BTR
UDI-Device Identifier10080196726325
UDI-Public10080196726325
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND43075
Device Catalogue NumberDYND43075
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexUnknown
Patient Weight102 KG